EconPapers    
Economics at your fingertips  
 

Bifurcations of Nonconstant Solutions of the Ginzburg-Landau Equation

Norimichi Hirano and Sławomir Rybicki

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

We study local and global bifurcations of nonconstant solutions of the Ginzburg-Landau equation from the families of constant ones. As the topological tools we use the equivariant Conley index and the degree for equivariant gradient maps.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/560975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/560975.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:560975

DOI: 10.1155/2012/560975

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:560975